Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

May 8, 2014Watonwan County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 8, 2014, 8:13 AM CDT for Watonwan County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 8:13 AM CDT (13:13 UTC)
Expired
May 8, 2014, 8:45 AM CDT
In force
32 min
Issued by
NWS Twin Cities, MN

County Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 114 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WWUS83 KMPX 081313
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
813 AM CDT THU MAY 8 2014

MNZ074-082-083-091-081345-
BLUE EARTH-BROWN-MARTIN-WATONWAN-
813 AM CDT THU MAY 8 2014

...THUNDERSTORMS OVER BLUE EARTH...BROWN...MARTIN AND WATONWAN 
COUNTIES THROUGH 845 AM CDT...

AT 811 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF ST JAMES...OR 12 MILES EAST OF
MOUNTAIN LAKE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ECHOLS.
  ST JAMES AIRPORT.
  GROGAN.
  MADELIA.
  HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4423 9441 4412 9419 4384 9468 4389 9477
TIME...MOT...LOC 1313Z 219DEG 46KT 4391 9467

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 8, 7:03 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 8, 7:03 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 AM CDT THU MAY 8 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 443 AM CDT THU MAY 8 2014

VERY UNSTABLE ENVIRONMENT WITH PLENTY OF UPPER LIFT ASSOCIATED A
BROAD UPPER TROUGH WORKING ACROSS THE PLAINS IS IN PLACE THIS
MORNING. AS A RESULT...ANY SORT OF LIFT HAS RESULTED IN THE
DEVELOPMENT OF FAIRLY STRONG CONVECTION ALL NIGHT FROM THE UPPER MS
VALLEY ALL THE WAY DOWN TO CENTRAL TX. THIS ACTIVITY IS OCCURRING ON
THE FRINGE OF THE H7 THERMAL RIDGE AND ALSO WITHIN A ZONE OF STRONG
H85-H7 FGEN. FEEDING ALL OF THIS HAS BEEN A 30-50KT LLJ. WITH THE
RAP SHOWING THIS LLJ WEAKENING OVER THE NEXT FEW HOURS...GENERALLY
AGREE WITH HIRES MODELS DEPICTION OF THE ACTIVITY TO OUR SW
WEAKENING SIGNIFICANTLY AS IT PUSHES NORTHEAST THROUGH THE AREA THIS
MORNING.

THIS MORNINGS ACTIVITY WILL IMPACT POTENTIAL SEVERE WEATHER THIS
AFTERNOON IN TERMS OF IMPACTING THE DEGREE OF HEATING AND
INSTABILITY WE SEE BUILD BACK THIS AFTERNOON. THIS MANIFESTS ITSELF
IN THE FORM OF DIFFERING CONVECTIVE INITIATION TIMES SEEN WITH THE
HIRES MODELS WHICH RANGES ANYWHERE FROM 17Z TO AS LATE AS 21Z. SO
REALLY APPEARS THIS IS A QUESTION OF WHEN DO STORMS OCCUR...NOT WILL
THEY BE ABLE TO COME BACK IN THE WAKE OF MORNING CLOUDS.

MODELS HAVE FINALLY COME INTO FAIRLY GOOD AGREEMENT WITH RESPECT TO
TIMING/TRACK OF THE SFC LOW TODAY WITH AROUND A 997 MB SFC COMING UP
TO NEAR THE MARSHALL AREA AT 00Z...TRACKING TO AROUND THE BRAINERD
LAKES AREA BY 6Z. THE WARM FRONT...WHICH AT 4 AM WAS STILL ACROSS
NRN IA...BY 00Z WILL BE NEAR A RWF OVER THE THE NRN TWIN CITIES
METRO. ALONG AND SOUTH OF THIS WARM FRONT...WE WILL HAVE A VERY
FAVORABLE ENVIRONMENT FOR SUPERCELLS AND THEREFORE ALL MODES OF
SEVERE WEATHER. NEAR THE SFC LOW AND ITS ASSOCIATED FRONTS...THE NAM
SHOWS 0-3KM CAPE IN EXCESS OF 250 J/KG THAT IS COINCIDENT WITH NEAR
30 KTS OF 0-1KM SHEAR AND 0-1 KM HELICITY UP OVER 200 M2/S2. REALLY
THE BIGGEST ISSUE WE MAY HAVE IS DO WE HAVE TOO MUCH UPPER LEVEL
LIFT GIVEN ALL OF THE FORCING. COULD BE THE POTENTIAL THAT WE ARE
NOT ABLE TO FOCUS ACTIVITY AND INSTEAD END UP WITH WIDESPREAD
CONVECTIVE DEVELOPMENT THAT LACKS FOCUS WITH A LOWER SEVERE
POTENTIAL AS A RESULT. AT ANY RATE...GIVEN SHEAR AND INSTABILITY
FORECAST COINCIDENT WITH A SFC LOW AND WARM FRONT BEING DRAPED
ACROSS THE AREA DURING PEAK HEATING...CAN NOT ARGUE AT ALL WITH THE
MODERATE RISK IN THE DAY ONE CONVECTIVE OUTLOOK.

AS FOR WHAT IS EXPECTED...BASED ON HI-RES MODELS...STORMS LOOK TO
DEVELOP BETWEEN 18Z AND 20Z OUT IN SW MN...THEN RAPIDLY BUILD NORTH
AND EAST...REACHING THE I-35 CORRIDOR BETWEEN 22Z AND 00Z. TIMING
WISE...WE COULD HAVE SIGNIFICANT ISSUES AS SCHOOLS OUR LETTING OUT
WEST OF THE TWIN CITIES...WITH ACTIVITY REACHING THE METRO DURING
THE EVENING RUSH.

TONIGHT...THIS ACTIVITY QUICKLY MOVES OUT OF WRN WI BY 06Z WITH
STRONG WEST WINDS DEVELOPING BEHIND THE COLD FRONT. WILL HAVE WRAP
AROUND SHOWERS AS WELL THAT WILL BE LABELED MORE FOR THE NW MPX CWA.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 443 AM CDT THU MAY 8 2014

SHOWERS WILL DIMINISH FROM SOUTHWEST TO NORTHEAST ON FRIDAY AS THE
STORM SYSTEM THAT IS MOVING INTO THE FA TODAY FROM THE CENTRAL
PLAINS PUSHES NORTH OF THE GREAT LAKES. FRIDAY NIGHT REMAINS OUR
ONE DRY PERIOD IN THE LONGER TERM AS A RIDGE OF HIGH PRESSURE
MOVES BY.

THE BALANCE OF THE LONGER TERM (SATURDAY THROUGH WEDNESDAY) WILL
FEATURE MORE WET WEATHER AS NORTHERN AND SOUTHERN STREAM ENERGY
COME TOGETHER JUST EAST OF THE CONTINENTAL DIVIDE. THE LARGE UPPER
TROUGH THAT DEVELOPS BY LATE IN THE WEEKEND WILL SLOWLY PROGRESS
TO THE MISSISSIPPI VALLEY REGION BY THE MIDDLE OF NEXT WEEK. THE
THREAT FOR RAIN WILL SPREAD IN FROM THE SOUTHWEST ON SATURDAY
WITH A MORE WIDESPREAD RAIN SUNDAY/SUNDAY NIGHT. MONDAY REMAINS A
DAY OF INTEREST FOR CONVECTIVE POTENTIAL. AT THIS POINT...BOTH THE
GFS AND EC BRING A SURFACE LOW FROM THE SOUTHERN PLAINS TO THE
WESTERN GREAT LAKES IN THE MONDAY TO TUESDAY TIME FRAME. THIS WOULD
SUGGEST THE BEST POTENTIAL FOR STRONG TO SEVERE STORMS WOULD BE
EAST AND SOUTH OF OUR FA. BEYOND TUESDAY...IT WILL BE TURNING MUCH
COLDER WITH THE UPPER TROUGH OVERHEAD. HIGHS WILL ONLY BE IN THE
50S. LOWS WILL BE DROPPING INTO THE MIDDLE 30S WHICH WILL OPEN THE
DOOR FOR FROST POTENTIAL FROM WEDNESDAY INTO THE FOLLOWING
WEEKEND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 648 AM CDT THU MAY 8 2014

LOOKING AT THE POTENTIAL FOR THREE ROUNDS OF CONVECTION THIS
PERIOD. FIRST IS ONGOING AND WILL LIFT THROUGH TERMINALS THROUGH
ABOUT 16Z. THIS IS MAINLY SHRA WITH EMBEDDED TSRA...BUT HAS HELPED
USHER IN THE MVFR CIGS THE GFSLAMP HAS BEEN ADVERTISING DEVELOPING
FOR WELL OVER THE PAST 24 HOURS. ROUND TWO IS PICKED UP BY THE
HRRR AND IS ASSOCIATED WITH A WAVE DOWN BY SIOUX CITY AND THIS IS
HIGHLIGHTED IN TAFS WITH CURRENT TSRA TEMPO GROUPS. ROUND THREE
WOULD COME WITH THE SFC LOW/COLD FRONT...AND THAT WILL START IN SW
AROUND 21Z. CONFIDENCE GRADUALLY DECREASES WITH EACH SUCCESSIVE
ROUND. AS THE LOW AND WARM FRONT FINALLY APPROACH...LOW CLOUDS
HAVE FINALLY BEEN ABLE TO TAKE HOLD AND EXPECT AXN/STC TO REMAIN
SOCKED IN THIS WHOLE PERIOD. TOWARD THE END OF THE TAF...WRAP
AROUND BAND OF SHOWERS WILL START APPROACHING THE NW MPX
AREA...WITH -SHRA RETURNING TO AXN. BESIDE THE -SHRA THIS WRAP
AROUND BAND HAS LIFR CIGS ACROSS THE DAKOTAS SO DO EXPECT WRN
TERMINALS TO END THE TAFS AT LEAST IFR.

KMSP...FIRST ROUND OF -SHRA ISO TSRA WILL IMPACT THE FIELD THROUGH
14/15Z. SECOND ROUND LOOKS TO COME IN BETWEEN 20Z AND 23Z AS THE
TEMPO GROUP HAS. WITH ROUND 3 POSSIBLE WITH THE COLD FROPA AROUND
3Z. MSP WILL BE ON THE EDGE OF THE MVFR SHIELD FOR MUCH OF THE
DAY...BUT CIGS HAVE BEEN TRENDING HIGHER THAN GUIDANCE THE LAST
TWO DAY...SO KEPT MSP VFR NOW FOR MUCH OF THE DAY...BUT WE
CERTAINLY COULD SEE MORE STRATUS THAN INDICATED. CONFIDENCE IN
MVFR CIGS ACTUALLY HIGHEST WITH MVFR CIGS WITH WRAP AROUND MOISTURE
THAT SHOWS UP LATE TONIGHT.

/OUTLOOK FOR KMSP/
FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS.
SAT...VFR. CHC -TSRA. WINDS SSE 10KTS.
SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...RAH
AVIATION...MPG
Hazardous weather outlook, May 8, 4:09 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 AM CDT THU MAY 8 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
090915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
409 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
TODAY AND EARLY TONIGHT. THUNDERSTORMS THIS MORNING HAVE THE
CAPABILITY TO PRODUCE LARGE HAIL AND DAMAGING WINDS...WHILE STORMS
THIS AFTERNOON AND EVENING COULD PRODUCE LARGE HAIL...DAMAGING
WINDS ALONG WITH A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT.

In the hours before

Local storm report, May 8, 6:20 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HAIL             5 WSW ROSEMOUNT         44.72N 93.16W
05/08/2014  M1.00 INCH       DAKOTA             MN   COCORAHS

            PEA TO QUARTER SIZED HAIL SHREDDED LEAVES. LASTED FOR 9
            MINUTES.

&&

MKM
Special weather statement, May 8, 7:08 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 AM CDT THU MAY 8 2014

MNZ063-069-070-081245-
DAKOTA-SCOTT-WASHINGTON-
708 AM CDT THU MAY 8 2014

...THUNDERSTORMS MOVING OVER DAKOTA...SCOTT AND WASHINGTON COUNTIES
THROUGH 745 AM CDT...

AT 706 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LAKEVILLE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAKEVILLE.
  APPLE VALLEY.
  EAGAN.
  INVER GROVE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4465 9347 4492 9312 4492 9311 4477 9291
      4456 9335
TIME...MOT...LOC 1208Z 226DEG 45KT 4466 9331
Local storm report, May 8, 7:35 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             RIVER FALLS             44.86N 92.62W
05/08/2014  E0.75 INCH       PIERCE             WI   CO-OP OBSERVER

            PEA TO DIME SIZED HAIL

&&

MKM
Local storm report, May 8, 8:03 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
803 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             ROBERTS                 44.99N 92.55W
05/08/2014  E0.50 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

MKM
Local storm report, May 8, 8:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 E MANKATO             44.17N 93.91W
05/07/2014  M0.88 INCH       BLUE EARTH         MN   CO-OP OBSERVER

            TIME ESTIMATED

&&

MKM
Special weather statement, May 8, 8:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
813 AM CDT THU MAY 8 2014

MNZ074-082-083-091-081345-
BLUE EARTH-BROWN-MARTIN-WATONWAN-
813 AM CDT THU MAY 8 2014

...THUNDERSTORMS OVER BLUE EARTH...BROWN...MARTIN AND WATONWAN
COUNTIES THROUGH 845 AM CDT...

AT 811 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF ST JAMES...OR 12 MILES EAST OF
MOUNTAIN LAKE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ECHOLS.
  ST JAMES AIRPORT.
  GROGAN.
  MADELIA.
  HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4423 9441 4412 9419 4384 9468 4389 9477
TIME...MOT...LOC 1313Z 219DEG 46KT 4391 9467

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:20 PM CDTSpecial Weather StatementMPXBenton, Sherburne, Stearns55 min
May 7, 8:47 PM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Nicollet58 min
May 7, 8:58 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet62 min
May 7, 9:20 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Waseca55 min
May 7, 9:22 PM CDTSpecial Weather StatementMPXSherburne68 min
May 7, 10:14 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca61 min
May 7, 10:57 PM CDTSevere Thunderstorm WarningMPXRice48 min
May 7, 11:37 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott38 min
May 7, 11:41 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott49 min
May 8, 12:32 AM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington43 min
May 8, 2:02 AM CDTSpecial Weather StatementMPXIsanti43 min
May 8, 2:10 AM CDTSpecial Weather StatementMPXMcLeod35 min
May 8, 2:23 AM CDTSpecial Weather StatementMPXKandiyohi52 min
May 8, 3:05 AM CDTSpecial Weather StatementMPXBenton40 min
May 8, 6:09 AM CDTSpecial Weather StatementMPXWatonwan36 min
May 8, 7:08 AM CDTSpecial Weather StatementMPXDakota37 min
May 8, 8:37 AM CDTSpecial Weather StatementMPXNicollet23 min
May 8, 9:44 AM CDTSpecial Weather StatementMPXMartin46 min
May 8, 10:02 AM CDTSpecial Weather StatementMPXRedwood43 min
May 8, 10:20 AM CDTSpecial Weather StatementMPXFaribault25 min
May 8, 10:48 AM CDTSpecial Weather StatementMPXWaseca42 min
May 8, 11:18 AM CDTSpecial Weather StatementMPXLac qui Parle42 min
May 8, 11:27 AM CDTSpecial Weather StatementMPXRice48 min
May 8, 11:48 AM CDTSpecial Weather StatementMPXAnoka, Hennepin42 min
May 8, 12:01 PM CDTSpecial Weather StatementMPXStevens29 min
May 8, 12:22 PM CDTSpecial Weather StatementMPXWright23 min
May 8, 1:08 PM CDTSpecial Weather StatementMPXBrown37 min
May 8, 1:11 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood34 min
May 8, 1:44 PM CDTSpecial Weather StatementMPXStevens31 min
May 8, 2:12 PM CDTSpecial Weather StatementMPXFaribault33 min
May 8, 2:21 PM CDTSpecial Weather StatementMPXSherburne24 min
May 8, 2:55 PM CDTSpecial Weather StatementMPXCarver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more50 min
May 8, 3:07 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele23 min
May 8, 3:17 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice28 min
May 8, 3:23 PM CDTSevere Thunderstorm WarningMPXDakota, Scott52 min
May 8, 3:26 PM CDTSevere Thunderstorm WarningMPXGoodhue, Steele49 min
May 8, 3:58 PM CDTSevere Thunderstorm WarningMPXWashington47 min
May 8, 4:10 PM CDTSpecial Weather StatementMPXWatonwan35 min
May 8, 4:29 PM CDTTornado WarningMPXWatonwan31 min
May 8, 4:55 PM CDTTornado Warning Tornado observedMPXBlue Earth, Brown, Watonwan35 min
May 8, 5:15 PM CDTTornado Warning Tornado observedMPXBlue Earth, Nicollet45 min
May 8, 5:26 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley49 min
May 8, 5:34 PM CDTSpecial Weather StatementMPXMcLeod41 min
May 8, 6:13 PM CDTSpecial Weather StatementMPXCarver32 min
May 8, 6:14 PM CDTSpecial Weather StatementMPXCarver31 min
May 8, 5:01 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Rusk59 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.